# SDR AALA202111016874

- Difficulty date: October 28, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N925NN
- Make and model: Boeing 737*
- Aircraft serial: 31169
- Aircraft time: 25,710 hours, 10,660 cycles
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 8221604102
- Part serial: 4170
- Condition: Failed
- Location: Zone 100 - Fuse
- Part time: 25,705 hours, 10,659 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AUTOPILOT A AND B FAILED TO ENGAGE, FLIGHT DECLARED EMERGENCY AND RETURNED TO FIELD. REPLACED FCC-A WITH SERVICEABLE UNIT IAW AMM 22-11-33, OPS CHECK GOOD.
